# SDR LR7A0005

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 73 & 79
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP57170, FOUND RT REAR SPAR WEB CRACKED AT CWS 73 AND CWS 79.  REPAIRED IAW LAC MEA 382-57-00-011.  REINSTALLED WEB PER SRM 51-70-2 AND SRM 57-30-22.
